# SDR SWAA2020101322847

- Difficulty date: October 7, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 54,229 hours, 32,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY AISLE LIGHT AT ROWS 10 AND 11 INOPERABLE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY AND BATTERY PACK AT POSITION M1670 AND EMERGENCY LIGHT TEST FOUND NORMAL, PER B737 REF AMM 33-51-06-960-806.
